# SDR ASAA2017122022969

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 12,873 hours, 4,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM ANGLE AT BS 500L IS CORRODED LBL 21 - RBL 21.  ACFT GROUNDED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02 AND DWG 143A9485, REV B.
